Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have scratched breast. Increased Prozac and DHEA dosage. Have headache and fatty liver. Started testosterone. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
I woke up from a nap, scratching my right breast. Attached is photo. I have a few things going in right now. I increased my Prozac from 10mg to 20mg this morning as well as increased my DHEA from 10mg to 20 mg. It is also a hot day out. I have a bit of a headache too. I am on a diet to help my fatty liver diagnosis ad well. I have lost 4 pounds in 2 weeks. I started testosterone and progesterone creams 3 weeks ago
Posted Mon, 2 Sep 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Need to revise the medication with your doctor.

Detailed Answer:

As your photo is showing lesions, could be due to drug induced reaction.

As prozac contains fluoxetine, which is is SSRI group of medication. you should change dose of these medication with advice of your doctor. You can get plasma levels of drug to know whether your dosage is in right strength.
Skin rashes and urticaria like symptoms is one of the rare side effect of these medication but are spread all over the body. I am not sure if you have all over.

So my suggestion is that with quite a few medications in place and those can interact each other the possibility of drug induces skin rash has to be ruled out first. You can speak to the treating doctor. If he is clueless about the rash, seek a Dermatologist referral immediately.

Continue your diet for fatty liver, keep monitoring done at regular intervals for your fatty liver.

Hope I answered your question.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor